Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had injured head 3 years back. Has pain in the area. Possible blood clot?

Hi Doctor, My mother met with an accident 3 years back . She got injured in her right side of the head and they made 2 striches. We checked in the CT scan a week later and they said no sign of blood clot. But now for past 3 weeks she feel pain in that area where injured. Is it any possibility that bllod will clot after 3 years in brain? Thanks Naveen
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, let me reassure you that your mother would not develop a blood clot in the brain, three years after a head injury.
The current pain is unrelated to the accident earlier.
She can take pain killers such as ibuprofen tablets now. If symptoms persist, please get her checked by a doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor